Aug 17, 2009
(Started Aug 16, 2009)
(problems concentrating, feeling intoxicated, tiredness, mania, headaches, blurry vision, brain fog, dizziness)
Not at all hard to take
Advice & Tips:
I had a really weird reaction to this treatment. I got manically hyper, its a strange feeling to know that you are acting in an almost manic fashion and the only thing that is keeping you acting sane is the calm realization in the back of your mind that you have to keep control of it. Then, I took the second dose and went with my familly to the store and felt drunk. Not a little silly, like, overserved drunk. Very weird. Called Dr. and they said that had never happened before and that I should not take any more. Then I was sick as heck for two days after. Awesome, right? Not so much.
tiredness, mania, blurry vision, dizziness, brain fog, dizziness, feeling intoxicated, headaches, feeling intoxicated, problems concentrating